MathSciNet Relay Station
MathSciNet bibliographic data
MR1363856 (96k:11049) 11F06 (30F35)
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser Peow Independent generators for congruence subgroups of Hecke groups. Math. Z. 220 (1995), no. 4, 569–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement